MAUDE Adverse Event Report: COVIDIEN SURGICAL POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN SURGICAL POLYSORB; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number CL-915
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: cl-915 cl-915 polysorb* 1 vio 90cm gs24 x36 - (lot#a5b1687y); cl-915 cl-915 polysorb* 1 vio 90cm gs24 x36 - (lot#a5b1687y); cp-415 cp-415 surgipro* 1 blu 90cm hgs22 x36 - (lot#d4d2475y); gl-223 gl-223 polysorb* 2-0 vio 75cm v30 x36 - (lot#a5f1757y); cl-915 cl-915 polysorb* 1 vio 90cm gs24 x36 - (lot#a5b1498y); cl-915 cl-915 polysorb* 1 vio 90cm gs24 x36 - (lot#a5b1498y); cl-915 cl-915 polysorb* 1 vio 90cm gs24 x36 - (lot#a5b1498y); cl-915 cl-915 polysorb* 1 vio 90cm gs24 x36 - (lot#a5b1498y); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a myomectomy procedure, the needle bent.This occurred repeatedly across 34 sutures.Additionally, out of the 32 sutures, six sutures also had their thread detached from the swage point, while suturing or while preparing the suture after the patient's incision; the needle did not fall into the patient's cavity.It was reported that the surgery was interrupted multiple times due to the issues, and that an additional new suture was used without issue.It was noted that the surgical time was extended by more than 30 minutes due to the issue.
 
Event or Problem Description
It was reported that during a myomectomy procedure, the needle bent.This occurred repeatedly across 32 sutures.Additionally, out of the 32 sutures, six sutures also had their thread detached from the swage point, while suturing or while preparing the suture after the patient's incision; the needle did not fall into the patient's cavity.It was reported that the surgery was interrupted multiple times due to the issues, and that an additional new suture was used without issue.It was noted that the surgical time was extended by more than 30 minutes due to the issue.
 
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
POLYSORB
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25395072
Report Number1219930-2026-03514
Device Sequence Number21512363
Product Code GAM
UDI-Device Identifier10884521043336
UDI-Public(01)10884521043336(17)300131(10)A5B1498Y(20)01
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K963253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCL-915
Device Catalogue NumberCL-915
Device Lot NumberA5B1498Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer05/24/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date06/12/2026
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexFemale